# SDR AU971600

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 57333012
- Condition: Corroded
- Location: Nr 1 Eng Outb
- Component: Kidde, 57333012
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE OUTBOARD FIRE EXTINGUISHER BOTTLE APPROXIMATELY 0.7KG UNDERWEIGHT DURING INSPECTION IAW BA6-26-20-15. CORROSION WAS ALSO FOUND ON APPROXIMATELY 20% OF THE NECK AREA.
